# SDR SWAA2022031759910

- Difficulty date: September 12, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 51,559 hours, 30,509 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER UPPER SLIDING SEAL IS CRACKED / REMOVED AND REPLACED LH HORIZONTAL STABILIZER UPPER SLIDING SEAL PER AMM 53-31-31
